RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2002, Volume 9, Number 3, Pages 455–464 (Mi jmag308)  

This article is cited in 2 scientific papers (total in 2 papers)

Topologies on full groups and normalizers of Cantor minimal systems

S. Bezuglyia, J. Kwiatkowskib

a Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkov, 61103, Ukraine
b Nicolas Copernicus University, 12/18 Chopina Str., 87-100 Torun, Poland

Abstract: We show how some notions and results of measurable dynamics can be applied to the theory of Cantor minimal systems. Motivated by measurable dynamics, we study the weak and uniform topologies on full groups and their normalizers. The article develops the approach and ideas of [BK].

Full text: PDF file (245 kB)
Full text: http:/.../abstract.php?uid=m09-0455e

Bibliographic databases:

Document Type: Article
MSC: 37A15, 37B05
Received: 08.01.2002
Language: English

Citation: S. Bezuglyi, J. Kwiatkowski, “Topologies on full groups and normalizers of Cantor minimal systems”, Mat. Fiz. Anal. Geom., 9:3 (2002), 455–464

Citation in format AMSBIB
\Bibitem{BezKwi02}
\by S.~Bezuglyi, J.~Kwiatkowski
\paper Topologies on full groups and normalizers of Cantor minimal systems
\jour Mat. Fiz. Anal. Geom.
\yr 2002
\vol 9
\issue 3
\pages 455--464
\mathnet{http://mi.mathnet.ru/jmag308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949801}
\zmath{https://zbmath.org/?q=an:1061.37007}


Linking options:
  • http://mi.mathnet.ru/eng/jmag308
  • http://mi.mathnet.ru/eng/jmag/v9/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ibarlucia T., Melleray J., “Full Groups of Minimal Homeomorphisms and Baire Category Methods”, Ergod. Theory Dyn. Syst., 36:2 (2016), 550–573  crossref  mathscinet  zmath  isi  scopus
    2. Ibarlucia T., Melleray J., “Dynamical Simplices and Minimal Homeomorphisms”, Proc. Amer. Math. Soc., 145:11 (2017), 4981–4994  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:61
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019